# SDR MALA954488

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51509002B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

MSP/YQT - FLT 3084 - IN CRUISE FLIGHT TO YQT, THE LEFT GENERATOR FAIL LIGHT ILLUMINATED.  THE CREW WAS UNABLE TO RESET THE GENERATOR.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE LEFT GENERATOR CONTROL UNIT.  SYSTEM OPERATED SATISFACTORILY.  (X)
